Fubini theorem for anticipating stochastic integrals in Hilbert space. (anticipating Fubini theorem)



Document title: Fubini theorem for anticipating stochastic integrals in Hilbert space. (anticipating Fubini theorem)
Journal: Reporte interno - CINVESTAV
Database: PERIÓDICA
System number: 000111015
Authors: 1
Institutions: 1Instituto Politécnico Nacional, Centro de Investigación y de Estudios Avanzados, México, Distrito Federal. México
Year:
Season: Ago
Number: 69
Pages: 1-25
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Procesos estocásticos,
Teorema de Fubini,
Integrales,
Espacios de Hilbert
Keyword: Mathematics,
Pure mathematics,
Stochastic processes,
Fubini theorem,
Integrals,
Hilbert spaces
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).